Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Losing hairs, applying tugain and coconut oil. Will this improve the condition? Medicine?

hello doctor im 22 male and im losing hairs at a very fast rate .. iv already lost much of my hairs from the temples.. nd now i am also able to see a patch at the centre .. im currently applying tugain from past 4 months with a break of 15 days .. (plus coconut oil after tugain ) do u think it will improve the conditions ?? by the way i noticed a drop in rate of fall . but still much of my head remains bald .
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear dhanwan..,
Thanks for choosing HCM..,
Loss of hairs, commonly due to....
Nutritional deficiency, vitamin deficiency, ..,
psychological stress., debilitated conditions and
chronic infections..,
1) Tab Biotin 10 mg daily for 3 months..,
2) Minoxidil and Aminexil 5% apply on affectd part..,
ok thanQ
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor